Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Approximation theorems and fixed point theorems in cones


Author: Tzu-Chu Lin
Journal: Proc. Amer. Math. Soc. 102 (1988), 502-506
MSC: Primary 47H10
DOI: https://doi.org/10.1090/S0002-9939-1988-0928968-X
MathSciNet review: 928968
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we investigate the validity of an interesting theorem of Fan [3, Theorem 2] in cones. We prove that it is true for a continuous condensing map defined on a closed ball in cones. A more interesting case is that we prove that it is true on an annulus if suitable inner boundary conditions are posed. As applications of our theorems, some new fixed point theorems in the norm form are derived.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10

Retrieve articles in all journals with MSC: 47H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0928968-X
Article copyright: © Copyright 1988 American Mathematical Society